ISSN: 2630-5720

Quick Search




Laparoscopic Endoscopic Surgical Science Rifaximin-induced Neutropenia in Patients with Cirrhosis []
. 2018; 58(1): 56-57 | DOI: 10.14744/hnhj.2018.54227

Rifaximin-induced Neutropenia in Patients with Cirrhosis

Ayça Saltürk, Can Gönen, Osman Bedir
Department of Gastroenterology, Haydarpasa Numune Training and Research Hospital, Istanbul, Turkey

Rifaximin is an antibiotic of the rifamycin family. In healthy individuals, it is very poorly absorbed into the blood stream. In patients with liver damage, however, the systemic effect increases as the severity of liver damage increases. This case is presented to highlight the fact that neutropenia can develop due to rifaximin use in patients with hepatic cirrhosis.

Keywords: Cirrhosis, neutropenia; rifaximin.

Siroz Hastasında Rifaximin İlişkili Nötropeni

Ayça Saltürk, Can Gönen, Osman Bedir
Haydarpaşa Numune Eğitim ve Araştırma Hastanesi,Gastroenteroloji Kliniği, İstanbul

Rifaximin, hepatik ensefalopati tedavisinde kullanılan, emilimi olmadığı kabul edilen rifamisin grubu antibiyotiktir. Sağlıklı gönüllülerde yapılan çalışmalarda günlük 400 mg rifaximinin %0,4 ‘unden azının sistemik dolaşımdan emildiği bildirilmektedir. Karaciğer hasarı olan hastalarda, hasar derecesi arttıkça rifaximinin sistemik etkisi artmaktadır.Bu vaka, karaciğer siroz hastalarında rifaximine bağlı nötropeni gelişebileceğinin hatırlanması amacıyla sunulmuştur.

Anahtar Kelimeler: Rifaximin, siroz, nötropeni

Ayça Saltürk, Can Gönen, Osman Bedir. Rifaximin-induced Neutropenia in Patients with Cirrhosis. . 2018; 58(1): 56-57

Corresponding Author: Ayça Saltürk, Türkiye
LookUs & Online Makale